BROWSE

Related Scientist

Researcher

원준영
기하학 수리물리 연구단
more info

Alpha invariant for general polarizations of del Pezzo surfaces of degree 1

Cited 0 time in webofscience Cited 0 time in scopus
60 Viewed 2 Downloaded
Title
Alpha invariant for general polarizations of del Pezzo surfaces of degree 1
Author(s)
Kyusik Hong; Won, J
Publication Date
2017-08
Journal
MATHEMATISCHE NACHRICHTEN, v.290, no.11-12, pp.1689 - 1700
Publisher
WILEY-V C H VERLAG GMBH
Abstract
For an arbitrary ample divisor A in smooth del Pezzo surface S of degree 1, we verify the condition of the polarization (S,A) to be K-stable and it is a simple numerical condition. (C) 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinhei
URI
https://pr.ibs.re.kr/handle/8788114/4424
ISSN
0025-584X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JYW_Alpha invariant for general polarizations of del Pezzo surfaces of degree 1.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse